rotator cuff

About three to four weeks ago I was given Levaquin 500 for a sinus infection to be taken one a day for ten days. On the sixth day I began having pain in my shoulders, upper arms and across shoulder blades. After reading the prescription info I read that this med could cause tendon problems. Thus, I quit taking the med. I am still having pain - sometimes severe and mostly in the right arm, etc. The left area seems better. Can I expect this pain to gradually subside or should I see a doctor?

Posted By Joann on January 18, 2008 at 15:46:11:

Disclaimer
Pro-Tec Athletics' J-Lat Knee Support helps guide the patella back into proper alignment with gentle pressure from the lateral to medial direction. Compression surrounding the patella will help keep it in the patella-femoral groove.

[ Follow Ups ] [ Post Followup ] [ Ask The Physical Therapist ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Ask The Physical Therapist ] [ Disclaimer ]
Disclaimer

    We offer you an opportunity to ask specific questions to knowledgeable professionals. Any information posted on orthopedicquestions.com is intended for general informational purposes only and is not medical advice, and should not be construed as medical opinion, diagnosis or treatment. See your health-care professional for medical advice and treatment.
Ask the Physical Therapist (Physical Therapy and Athletic Trainer)
Ask the Orthotist (Orthopedic braces and supports specialist)
Ask the Chiropractor (Back and Spine Specialist)